ACETAMINOPHEN LIQUID 500MG 8OZ

116764 MFG #: Q202-08-GCP
Adult Liquid Extra Strength Pain Relief, Acetaminophen, 8 fl oz (237 mL), 500 mg/15 mL. Pain reliever, fever reducer. Temporarily relieves minor aches and pains and temporarily reduces fever. Aspirin free, alcohol free. Compare to the active ingredient in Extra Strength Tylenol® Liquid.